# SDR DALA2022020200677

- Difficulty date: January 28, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 57,553 hours, 29,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Ecs
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - MUSKY DIRTY SOCK SMELL COMING FROM THE AIR CONDITIONING SYS.   C/W NO GO ODI PREV 2172.(6177117)
